# SDR ASOA2015011312044

- Difficulty date: December 23, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK HAS CORROSION JUST AFT OF BS 349, RBL 9.  DAMAGE BEYOND ALLOABLE LIMITS IAW SRM 53-21-49-101-001-A01.  R & R CORRODED SEAT TRACK BETWEEN BS 350-485 IAW AMM 53-00-49-000-801-A07, AND 53-00-49-400-801-A07.
